# SDR DXTA20082868

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 9,858 hours, 6,249 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200402128
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 273 hours, 168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD ACM HAS OIL DRIPPING FROM IT, CABIN AS OILY SMELL COMING FROM VENTS.  REMOVED AND REPLACED CABIN ACM.  REMOVED AND CLEANED COALESCER SOCK, INSTALLED SOCK. OPERATIONAL CHECK GOOD ON ACM.  NO LEAKS NOTED. PERFORMED ASPIRATOR LINE FUNCTIONAL CHECK. FUNCTIONAL CHECK GOOD. WORK PERFORMED IAW MM 12-10-01.
